# SDR GTIA2018020202392

- Difficulty date: February 2, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 16,482 hours, 7,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER THE NR 2 ENGINE START, A STRONG MUSTY ODOR IN FLIGHT DECK.  FAS REPORTED A STRONG ODOR IN THE CABIN WITH NUMEROUS PASSENGERS COMPLAINING.  PERFORMED DECONTIMINATION OF ECS IAW AMM 21-00-615-002-A. PERFORMED NR 1 & 2 ENGINE RUN IAW AMM 71-00-00. OP CHECKED GOOD. NO ODOR NOTED AT THIS TIME
